It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • Victim of Zoloft (HELP!)

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-29-2006, 07:46 PM   #1
    dextar
    Member
    (male)
     
    dextar's Avatar
     
    Join Date: May 2006
    Location: USA
    Posts: 82
    dextar HB User
    Victim of Zoloft (HELP!)

    I knew it...I was right all along. Deep inside I knew something wasn't right after I took that abomination called Zoloft. I took Zoloft for about a year and a half. I was weaned off it about 2 1/2 years ago when I was 15 or 16. I never recovered. To this day, something feels different. I feel exactly like Josh and others have described. But it's more than just flattened emotions. Nothing I see, hear, do, etc. feels the same. I feel as if my whole state of consciousness has been knocked to a lower level.

    I'm extremely angry that my psychiatrist never warned me or my parents of these devastating effects. He only warned me of minor physical side effects that might occur.

    Do any of you other victims of Zoloft, Paxil, or Prozac still suffer from their zombifying effects, or were you able to somehow recover? Does anyone know how and/or if I can undo the damage that Zoloft did to me?

    I have done some reading on this forum and I've learned that I probably have depersonalization or derealization. I've read MANY accounts of people who experienced the same feelings of emotional numbness when they took Zoloft. But most of them said they recovered. I, however, never recovered. Do you guys know if there's any possible way that I can undo what Zoloft did to me? I want to be alive again. Any help would be greatly appreciated.

    Last edited by moderator2; 05-31-2006 at 09:13 PM. Reason: do not copy from or discuss other forum websites for any reason

     
    Sponsors Lightbulb
       
    Old 05-29-2006, 07:53 PM   #2
    gxpark1234
    Senior Veteran
    (male)
     
    gxpark1234's Avatar
     
    Join Date: Apr 2005
    Posts: 636
    gxpark1234 HB User
    Re: Victim of Zoloft (HELP!)

    do vigorous exercising, weight lifting, eat all healthy food, and stop all medication.. ur brain chemistry has changed due to the meds and now u need to undo all the damage.. practice serious wellness.. meditation would help also.. take care

     
    Old 05-30-2006, 04:56 PM   #3
    dextar
    Member
    (male)
     
    dextar's Avatar
     
    Join Date: May 2006
    Location: USA
    Posts: 82
    dextar HB User
    Re: Victim of Zoloft (HELP!)

    Are you sure that will fix completely and permanently what Zoloft did? Is there any medication, herb, or whatever that can help reverse the effects? Thank you for your help.

     
    Old 05-30-2006, 07:19 PM   #4
    SRMom
    Senior Veteran
    (female)
     
    SRMom's Avatar
     
    Join Date: Aug 2005
    Location: santa rosa, california, usa
    Posts: 1,976
    SRMom HB User
    Re: Victim of Zoloft (HELP!)

    I just wanted to say that I'm pretty sure the derealization/depersonalization is caused by anxiety and not by the medication...not that I promote medication, it's just that I had pretty bad derealization before I ever tried anything like Zoloft.

     
    Old 05-31-2006, 08:38 AM   #5
    dextar
    Member
    (male)
     
    dextar's Avatar
     
    Join Date: May 2006
    Location: USA
    Posts: 82
    dextar HB User
    Re: Victim of Zoloft (HELP!)

    I'm pretty sure it's the medication because I've had anxiety all my life but I only felt this derealization after I took Zoloft. Plus, I've read tons of accounts of people experiencing the exact same thing after taking Zoloft, though most of them recovered automatically after they stopped taking it unlike me.

    Last edited by dextar; 05-31-2006 at 08:39 PM.

     
    Old 05-31-2006, 04:40 PM   #6
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: Victim of Zoloft (HELP!)

    sorry but I dont think you can blame the zoloft, its an older prozac type med and these meds have been closely studied all over the world for a long time now and if anything were seriously wrong it would have shown up by now

    BTW valium is blamed for causing the same problems by some
    __________________
    Life is not a dress rehearsal

     
    Old 05-31-2006, 04:59 PM   #7
    SRMom
    Senior Veteran
    (female)
     
    SRMom's Avatar
     
    Join Date: Aug 2005
    Location: santa rosa, california, usa
    Posts: 1,976
    SRMom HB User
    Re: Victim of Zoloft (HELP!)

    Quote:
    Originally Posted by dextar
    I'm pretty sure it's the medication because I've had anxiety all my life but I only felt this derealization after I took Zoloft. Plus, I've read tons of accounts of people experiencing the exact same thing after taking Zoloft, though unlike me most of them recovered automatically after they stopped taking it.
    Hi dextar...sorry you feel the med did this. Everyone reacts differently to medication, so it's really hard to say if it is indeed the med. Hope you can find an answer...Xanax helps me when I get the feeling of derealization. Also, deep breathing helps...in slowly through the nose, inflating the diaphragm, out very slowly through the mouth. I believe shallow breathing is the cause of derealization and when we are tense from anxiety, we don't realize we aren't breathing properly. I hope that helps. Feel better

     
    Old 05-31-2006, 09:10 PM   #8
    dextar
    Member
    (male)
     
    dextar's Avatar
     
    Join Date: May 2006
    Location: USA
    Posts: 82
    dextar HB User
    Re: Victim of Zoloft (HELP!)

    Thank you for your help, but it's not something that can be helped by deep breathing. This is a constant state of mind I have. It's very hard to describe. It's as if my whole perception of reality has been altered. It's like I've been given a frontal lobotomy, just to a lesser degree.

    Last edited by dextar; 05-31-2006 at 09:15 PM.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:26 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!